Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 158, NWS Atlanta, GA

July 4, 2013Dawson County, Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 4, 2013, 1:33 AM EDT for Dawson County, Forsyth County, Georgia. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2013, 1:33 AM EDT (05:33 UTC)
Expired
Jul 4, 2013, 5:34 AM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Dawson County, GA, Forsyth County, GA

The radar

The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River at GA 9 near Dawsonville (DWSG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02389150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS42 KFFC 040533
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 AM EDT THU JUL 4 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN GEORGIA...

  ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH 
  COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC085-117-041107-
/O.NEW.KFFC.FL.W.0158.130704T0533Z-130704T1107Z/
/DWSG1.1.ER.130704T0457Z.130704T0500Z.130704T0507Z.NO/
133 AM EDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ETOWAH RIVER NEAR DAWSONVILLE. 
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE STAGE WAS 12.7 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET. 
* AT 13 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN 
  SOUTH DAWSON COUNTY. MINOR FLOOD CONTINUES ON NICHOLSON ROAD IN 
  NORTHWEST FORSYTH COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 FEET ON DEC 9 2009.
  

$$
1 follow-up statement
347 
WGUS82 KFFC 040934
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 AM EDT THU JUL 4 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  ETOWAH RIVER NEAR DAWSONVILLE  AFFECTING DAWSON AND FORSYTH 
  COUNTIES

 
GAC085-117-041004-
/O.CAN.KFFC.FL.W.0158.000000T0000Z-130704T1107Z/
/DWSG1.1.ER.130704T0457Z.130704T0500Z.000000T0000Z.NO/
534 AM EDT THU JUL 4 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ETOWAH RIVER NEAR DAWSONVILLE .
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM THURSDAY THE STAGE WAS 11.3 FEET...AND 
  FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 11 FEET...BANKFULL IS REACHED ON THE RIVER IN SOUTH DAWSON 
  COUNTY. SOME MINOR FLOODING BEGINS IN PASTURE LANDS OF NORTHWEST 
  FORSYTH COUNTY AND WATER APPROACHES LOW AREAS OF NICHOLSON ROAD. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 FEET ON DEC 9 2009.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 3, 9:18 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 3, 9:18 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT WED JUL 3 2013

.UPDATE...
WITH THE POSSIBILITY OF A DANGEROUS FLOODING THREAT EVOLVING
OVERNIGHT TONIGHT AND A LULL IN THE RAIN DECIDED TO UPDATE THE
EXTENDED FORECAST AT THIS TIME. A FIGHT BETWEEN THE UPPER LEVEL
LOW TO THE WEST AND THE BERMUDA HIGH TO THE EAST IS PLAYING OUT
OVER THE STATE. GUIDANCE SUGGESTS THAT THIS WILL CONTINUE THROUGH
SATURDAY. AS SUCH OUR POPS ARE HIGH FOR THE WEEKEND AND WE EXPECT
MORE TOTAL RAINFALL AS WELL. TOWARDS SUNDAY AND MONDAY OF NEXT
WEEK....THE TROUGH TO OUR WEST STARTS TO DE-AMPLIFY AND MOVE TO THE
EAST AS THE HIGH BUILDS IN FROM THE EAST. THIS SHOULD LEAD TO
SHOWERS AND THUNDERSTORMS ON SUNDAY AND INTO MONDAY. THE
THUNDERSTORMS ON SUNDAY COULD BE MORE ORGANIZED THAN TYPICAL
SUMMERTIME THUNDERSTORMS. FOR THE REST OF THE WEEK...HIGH PRESSURE
BUILDS INTO THE REGION AND THE RETURN OF SUMMER AND DAILY
THUNDERSTORMS AS WELL.

WPC IS PREDICTING AN ADDITIONAL 1 INCH OF RAIN ACROSS CENTRAL
GEORGIA AND UP TO 5 MORE INCHES ACROSS NORTH GEORGIA THROUGH
MONDAY AT 8PM. THIS SEEMS PRETTY REASONABLE WITH POSSIBLY HIGHER
AMOUNTS. MOST OF THIS RAIN SHOULD FALL ACROSS NORTH GEORGIA AND BY
SATURDAY AFTERNOON.

ARG

&&

.PREV DISCUSSION... /ISSUED 800 PM EDT WED JUL 3 2013/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
HEAVY RAIN PATTERN SETTING UP ACROSS THE CWFA THIS AFTERNOON.
REGIONAL RADAR LOOP SHOWS MOST OF THE STEADIER ACTIVITY HAS
DEVELOPED ALONG AND WEST OF THE INTERSTATE 85 CORRIDOR.
HOWEVER...HIGH RESOLUTION MODELS DO SHOW THE ACTIVITY ACROSS EASTERN
GA SPREADING WESTWARD AND ENHANCING RAINFALL RATES FOR CENTRAL AND
WESTERN PORTIONS OF THE CWFA FOR THE REMAINDER OF THE AFTERNOON INTO
THE EVENING.

WATER VAPOR LOOP SHOWS DEEP TROPICAL MOISTURE BEING FUNNELED
NORTHWARD FROM THE CARIBBEAN AND FROM THE EAST PACIFIC. 12Z SOUNDING
HAD PWATS JUST UNDER TWO INCHES...BUT DO EXPECT THEM TO RISE TO
ABOVE 2 INCHES THIS EVENING/OVERNIGHT. THE RAINFALL AXIS ISNT
EXPECTED TO MOVE MUCH THROUGH TOMORROW...AND SEVERAL WAVES ARE WILL
MOVE NORTH ALONG THE AXIS...ENHANCING THUNDERSTORM ACTIVITY. WITH
THE HIGH MOISTURE CONTENT AND TRAINING STORMS...FLASH FLOODING WILL
BE LIKELY. IN ADDITION...WITH PROLONGED HEAVY RAINS...RISES ON THE
RIVERS WILL BE LIKELY. COVERAGE WILL BE LESS IN THE EASTERN PORTIONS
OF THE CWFA...BUT RECENT HEAVY RAINS HAS LED TO NEARLY SATURATED
SOILS. NO CHANGES IN THE FLOOD WATCH ARE ANTICIPATED. ON
AVERAGE...TWO TO FOUR INCHES OF RAINFALL IS EXPECTED ACROSS THE
AREA. SOME LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE AND COULD
APPROACH 5 INCHES.

NLISTEMAA

LONG TERM...

PREVOIUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
VERY LARGE AND STRONG UPPER LEVEL TROUGH IN PLACE JUST WEST OF THE
MISSISSIPPI RIVER VALLEY WILL CONTINUE TO CONTROL THE WEATHER
PATTERN THROUGH MOST OF THE EXTENDED. THIS RETROGRADING UPPER
TROUGH IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS STATES BY
THU NIGHT AS A STRENGTHENING UPPER HIGH MOVES ONSHORE THE MID
ATLANTIC COAST. THIS PATTERN WILL KEEP GA IN VERY MOIST SOUTHERLY
FLOW THROUGH THE WEEKEND. THE FORECAST MODELS ARE SHOWING A PLUME
OF RICH MONSOONAL LIKE MOISTURE MOVING ONSHORE THE GA/SC/NC COAST
IN THE SHORT TERM THEN SPREADING WEST ACROSS THE REST OF THE
REGION THROUGH THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL PUT
GA RIGHT UNDER THIS PLUME THU THROUGH SAT. THE MODELS ARE SHOWING
PW VALUES INCREASING TO NEAR 2 INCHES BY 00Z THU AND STAYING THERE
THROUGH 00Z TUE OF NEXT WEEK. THE WPC 3 TO 5 DAY QPF TOTALS ARE STILL
SHOWING 2 TO 4 INCH TOTALS ACROSS THE STATE WITH ISOLATED HIGHER
AMOUNTS. BOTH THE GFS AND ECMWF SHOW THE AXIS OF THIS PLUME
SHIFTING WEST OF THE STATE BY SUNDAY MORNING...BUT GA STILL STAYS
IN MOIST FLOW. BOTH THE GFS AND ECMWF HAVE BEEN ADVERTISING THIS
WEATHER PATTERN FOR ABOUT 5 DAY NOW SO CONFIDENCE IN THIS
OCCURRING IS VERY HIGH.

01

HYDROLOGY...

..POTENTIALLY DANGEROUS SITUATION DEVELOPING...

SINCE 8 AM EDT THIS MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2
INCHES HAVE FALLEN ACROSS NORTHERN AND WESTERN GEORGIA. EXTREMELY
HIGH RAINFALL AMOUNTS OF 3.5-6.5 INCHES HAVE FALLEN IN PORTIONS OF
EXTREME WESTERN GEORGIA AND PORTIONS OF THE WESTERN AND NORTHERN
METRO ATLANTA AREAS. LATEST MODEL CONSENSUS SUGGESTS THAT AN
ADDITIONAL 3-4 INCHES OF RAINFALL IS POSSIBLE IN NORTHERN AND
WESTERN GEORGIA...AND 1-3 INCHES IS POSSIBLE ACROSS EASTERN AND
PORTIONS OF CENTRAL GEORGIA. IN LOCATIONS WHERE STORMS TRAIN OVER
THE SAME AREA...LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. THESE
RAINFALL AMOUNTS WILL CONTINUE TO CAUSE RIVERS AND CREEKS TO
RISE...AND WIDESPREAD MINOR FLOODING CAN BE EXPECTED. THE BIG
CONCERN WILL BE CONTINUED FLOODING OVERNIGHT AND INTO EARLY THURSDAY
AND THE 4TH OF JULY ACTIVITIES OCCURRING IN THE AREA. IT IS EXTREMELY
IMPORTANT THAT ANYONE DRIVING...ESPECIALLY IN THE DARK...REFER TO
THE NWS ATLANTA WEBSITE /WWW.WEATHER.GOV/ATLANTA/ OR LOCAL TV MEDIA
OUTLETS BEFORE HITTING THE ROADS. DO NOT DRIVE THROUGH FLOODED
ROADWAYS OR AROUND BARRICADES! AGAIN...THIS EVENT HAS THE POTENTIAL
TO DEVELOP INTO A DANGEROUS SITUATION. PLEASE STAY ALERT TO CHANGING
CONDITIONS...AND IF VISITING OR TRAVELING AROUND NORTH AND CENTRAL
GEORGIA...PLEASE BE FAMILIAR WITH THE COUNTY YOU ARE IN...AND BE
AWARE OF ANY CREEKS...RIVERS...OR STREAMS YOU MAY BE LOCATED NEAR.

AVIATION...
00Z UPDATE...
BANDS OF LIGHT TO MODERATE SHOWERS CONTINUE TO STREAM NORTHWARD.
CIGS CONTINUE TO BE MAINLY VFR AT LEAST THROUGH 02Z-03Z...MVFR CIGS
AND VSBYS THROUGH 05Z...IFR CIGS IN SHOWERS THROUGH 14Z...AND MVFR
CIGS AND VSBYS IN THUNDERSTORMS. WINDS WILL CONT FROM THE SE
GENERALLY LESS THAN 10KTS OVERNIGHT...AND BECOME 10-12KTS AFTER
14Z.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  82  70  84 / 100 100  90  80
ATLANTA         69  79  69  81 / 100 100  90  90
BLAIRSVILLE     65  75  65  77 / 100 100 100  80
CARTERSVILLE    70  79  69  82 / 100 100 100  90
COLUMBUS        71  81  70  84 / 100 100  80  90
GAINESVILLE     68  77  68  80 / 100 100 100  80
MACON           72  84  70  86 / 100 100  70  60
ROME            70  80  70  83 / 100 100 100  80
PEACHTREE CITY  70  80  70  82 / 100 100  90  90
VIDALIA         73  88  72  89 /  80  70  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...37
LONG TERM....ARG
AVIATION...37
Hazardous weather outlook, Jul 3, 6:24 AM EDT, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 AM EDT WED JUL 3 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
624 AM EDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
LARGE UPPER LEVEL TROUGH CENTERED JUST WEST OF THE MISSISSIPPI
RIVER VALLEY IS PUMPING MOISTURE LADEN AIR FROM THE GULF AND
ATLANTIC ACROSS NORTH AND CENTRAL GEORGIA. THIS MOIST FLOW PATTERN
IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. WITH DEWPOINTS IN THE
UPPER 60S TO LOWER 70S AND INSTABILITIES INCREASING THROUGH THE
AFTERNOON HOURS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS THE AREA TODAY. THESE STORMS MAY TRAIN OVER
AREAS THAT HAVE ALREADY RECEIVED 2 OR MORE INCHES OF PRECIPITATION
ALL READY. IF THIS OCCURS...RIVER AND FLASH FLOODING WILL BE AN
ISSUE TODAY.

WEATHER HAZARDS EXPECTED...

THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...WIND GUSTS TO 50
MPH OR GREATER...HEAVY RAINFALL...FLASH FLOODING...AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

...PROLONGED HEAVY RAINFALL EVENT LIKELY WEDNESDAY THROUGH
SATURDAY...

A PLUME OF RICH MOISTURE AND UNSEASONABLY STRONG UPPER LEVEL FLOW
WEDNESDAY THROUGH SUNDAY WILL ALLOW FOR STRONG TO SEVERE STORMS
TO DEVELOP ACROSS THE STATE. A FLASH FLOOD WATCH IS IN EFFECT FOR
NORTH AND CENTRAL GEORGIA FOR GENERALLY WEDNESDAY THROUGH FRIDAY
MORNING. PERSONS PLANNING OUTDOOR ACTIVITIES DURING THIS
TIME...INCLUDING FOURTH OF JULY EVENTS...SHOULD MONITOR THE LATEST
FORECASTS.

WEATHER HAZARDS EXPECTED...

VERY HEAVY RAINFALL...FLASH FLOODING...PROLONGED RIVER FLOODING...FREQUENT
DANGEROUS LIGHTNING...WIND GUSTS TO 60 MPH OR GREATER AND HAIL
WILL BE POSSIBLE WITH STORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 3, 9:37 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT WED JUL 3 2013

GAZ051-062-075-076-040200-
937 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN...
TALIAFERRO...GLASCOCK AND JEFFERSON COUNTIES UNTIL 1000 PM EDT...

AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GIBSON...MOVING NORTH AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN...TALIAFERRO...GLASCOCK AND JEFFERSON COUNTIES THROUGH 1000 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STAPLETON...
AVERA...GIBSON...FIVE POINTS...BASTONVILLE...REESE...MESENA...
CADLEY...NORWOOD...CAMAK AND WARRENTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3316 8267 3357 8275 3358 8263 3346 8258
      3341 8254 3336 8254 3335 8251 3334 8247
      3318 8246
TIME...MOT...LOC 0137Z 175DEG 25KT 3326 8258
Special weather statement, Jul 3, 9:55 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EDT WED JUL 3 2013

GAZ079-080-091-093-094-040230-
955 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS AND FREQUENT
LIGHTNING IN TALBOT...PEACH...MARION...MACON AND TAYLOR COUNTIES
UNTIL 1030 PM EDT...

AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WHITEWATER STATE PARK TO FIVE POINTS...
MOVING NORTH AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...PEACH...MARION...MACON AND TAYLOR COUNTIES THROUGH
1030 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...WHITEWATER STATE PARK...GARDEN VALLEY...OAKLAND...
BRANTLEY...TAZEWELL...RUPERT...CHARING...MARION ESTATES...MAUK...
HICKS...POTTERVILLE...BUTLER...GENEVA AND HOWARD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3240 8426 3239 8435 3243 8437 3238 8439
      3236 8456 3282 8467 3285 8446 3282 8445
      3284 8442 3278 8438 3279 8435 3273 8425
      3274 8424 3268 8420 3268 8410 3264 8406
      3259 8407 3253 8400 3229 8395
TIME...MOT...LOC 0156Z 169DEG 32KT 3241 8407 3249 8428
          3247 8448
Special weather statement, Jul 3, 9:56 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT WED JUL 3 2013

GAZ097-098-109-111-040230-
956 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS AND FREQUENT
LIGHTNING IN WHEELER...TREUTLEN...LAURENS AND DODGE COUNTIES UNTIL
1030 PM EDT...

AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LANDSBURG TO 5 MILES EAST OF PLAINFIELD...
MOVING NORTH AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...LAURENS AND DODGE COUNTIES THROUGH 1030
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LANDSBURG...GLENWOOD...PLAINFIELD...CEDAR GROVE...BARNHILL...
LOWERY...CADWELL...SOPERTON...LOTHAIR...RENTZ...DEXTER...ORLAND...
ROCKLEDGE...BLACKVILLE AND ORIANNA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3222 8285 3217 8313 3260 8315 3265 8288
      3259 8267 3252 8268 3250 8262 3251 8258
      3233 8257 3231 8265 3227 8264 3225 8265
      3215 8261
TIME...MOT...LOC 0157Z 177DEG 28KT 3225 8266 3231 8286
          3228 8303
Local storm report, Jul 3, 10:54 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     3 S ROWLAND             32.82N 84.42W
07/03/2013                   TALBOT             GA   PUBLIC

            THE PUBLIC REPORTED SEVERAL TREES DOWN ALONG HIGHWAY 36
            ALONG THE TALBOT/UPSON COUNTY LINE.

&&

TDP
Special weather statement, Jul 3, 11:05 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 PM EDT WED JUL 3 2013

GAZ053-054-056-067-068-040345-
1105 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES UNTIL
1145 PM EDT...

AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIFSEY SPRINGS TO GREENVILLE...MOVING NORTH
AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES THROUGH
1145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LIFSEY SPRINGS...MEANSVILLE...HARRIS CITY...IMLAC...CONCORD...
HILLTOP...GAY...GREENVILLE...ZEBULON...WOOSTER...ALVATON...
WILLIAMSON...SAINT MARKS...HOLLONVILLE AND ROCKY MOUNT. VERY HEAVY
RAIN CAN BE EXPECTED WITH THESE STORMS AS WELL WHICH MAY CAUSE
ADDITIONAL PONDING OF WATER IN ROADWAYS.

&&

LAT...LON 3336 8497 3348 8470 3336 8443 3302 8427
      3299 8427 3300 8430 3299 8430 3299 8437
      3304 8449 3292 8476 3314 8486 3322 8486
      3322 8491
TIME...MOT...LOC 0305Z 158DEG 33KT 3305 8436 3313 8453
          3305 8471
Special weather statement, Jul 3, 11:10 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT WED JUL 3 2013

GAZ050-051-060-061-073-074-040345-
1110 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
TALIAFERRO...PUTNAM...BALDWIN...GREENE AND HANCOCK COUNTIES UNTIL
1145 PM EDT...

AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILLEDGEVILLE TO TENNILLE...MOVING NORTH AT
30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...TALIAFERRO...PUTNAM...BALDWIN...GREENE AND HANCOCK
COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE ALLENWOOD...HARDWICK...UNDERWOOD...MILLEDGEVILLE...
BEULAH...LINTON...PLANT HARLEE BRANCH...TENNILLE...DEVEREUX...
SPARTA...OCONEE SPRINGS PARK...SHOULDERBONE...ROCKVILLE...LIBERTY AND
JACKSONVILLE.

&&

LAT...LON 3281 8282 3310 8296 3304 8329 3347 8334
      3349 8328 3353 8328 3354 8327 3355 8330
      3360 8335 3366 8302 3330 8285 3281 8279
TIME...MOT...LOC 0310Z 175DEG 28KT 3315 8319 3319 8297
          3291 8284

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:12 PM EDTFlash Flood WarningFFCUnion3 hr
Jul 3, 9:30 PM EDTSpecial Weather StatementFFCMacon, Schley, Taylor30 min
Jul 3, 9:33 PM EDTSpecial Weather StatementFFCDodge, Laurens, Wheeler27 min
Jul 3, 9:37 PM EDTSpecial Weather StatementFFCGlascock, Warren23 min
Jul 3, 9:55 PM EDTSpecial Weather StatementFFCMacon, Talbot, Taylor35 min
Jul 3, 9:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jul 3, 10:00 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson30 min
Jul 3, 10:25 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jul 3, 11:05 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Pike40 min
Jul 3, 11:10 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock35 min
Jul 4, 9:43 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding15 hr
Jul 4, 2:25 PM EDTSpecial Weather StatementFFCHall35 min
Jul 4, 2:40 PM EDTSpecial Weather StatementFFCTaliaferro, Warren35 min
Jul 4, 3:00 PM EDTSpecial Weather StatementFFCTowns, Union, White45 min
Jul 4, 3:11 PM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee, Putnam49 min
Jul 4, 4:43 PM EDTSpecial Weather StatementFFCJohnson, Treutlen, Washington47 min
Jul 4, 4:49 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Jasper, Lamar and 3 more41 min
Jul 4, 5:55 PM EDTFlash Flood WarningFFCJohnson, Laurens, Washington4 hr
Jul 4, 6:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth, Gordon, Pickens33 min
Jul 4, 7:16 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield44 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.